Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Continuous bloating after taking bread products, had overcome bloating and belly post refrain from bread. What causes bloating?

I gave up bread and bread products for five days lost seems like inches from my belly and no bloating!.Went back to having a sandwich at lunch for 2 days and the bloating is back!What gives?
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for writing in.
If you did not have bloating when you had bread and bread products earlier, then it is likely that you have some form of secondary carbohydrate intolerance. This can occur due to protein deficiency, celiac disease, and some intestinal infections. Intestinal infections can be detected by a stool microscopy and are frequently. treated with antibiotics. The following measures will help:
a. Try and substitute white bread with whole wheat bread.
b. Take small, frequent meals
If this bloating continues, I would suggest you see a physician who can evaluate you and appropriate treatment can be started.
Hope this helps.
Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor